Article citationsMore>>

R. Bru, L. Elsner and M. Neumann, “Models of Parallel Chaotic Iteration Methods,” Linear Algebra and Its Applications, Vol. 102, 1988, pp. 175-192.doi:10.1016/0024-3795(88)90227-3

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.